MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE

BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE
Catalog Number ID4030
Medical Device Problem Codes Break (1069); Crack (1135); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: received one presto inflation device for evaluation.The manometer dial was seen broken away from the rest of the device.Due to the nature of the complaint, no functional testing was performed.Therefore, the investigation is inconclusive for the reported inflation problem as functional testing of the device could not be performed.The investigation is also unconfirmed for the reported crack as no crack was noted on the device.However, the investigation is confirmed for the identified break as the manometer dial was seen broken away from the rest of the device.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the superficial femoral artery, the device allegedly leaked when expanding the balloon.It was further reported that the pressure was slow to rise from the beginning and it was not working properly.Reportedly, the device allegedly had a crack.There was no reported patient injury.

Brand Name
PRESTO INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FOREFRONT MEDICAL TECHNOLOGY
changzhou
CH  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20478991
Report Number2020394-2024-01588
Device Sequence Number8324245
Product Code MAV
UDI-Device Identifier00801741095009
UDI-Public(01)00801741095009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberID4030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown